# SDR DALA2024012901215

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 57,050 hours, 28,286 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Part number: UNKNOWN
- Condition: Faulted
- Location: Eng Thrust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 3278 DISC: (DIV) ENG 2 THR LEVER DISAGREE CATION ECAM MSG. PERFORMED ECAM ACTIONS FOLLOWED BY QRH PROCEDURES. DECLARED EMERGENCY. OVERWEIGHT LANDING 144800LBS. THRUST DID REDUCE SIGNIFICANTLY ON ENG 2. C/A: C/P 407VC BACKED OFF SEVERAL TURNS-SECURED SAME- RAN ENG CKS OK . REF LOG 5499052 FOR OVERWEIGHT LANDING AND LOG 5499053 FOR FOQA DOWNLOAD. (LP: 549050)
